# SDR NACA2021010400001

- Difficulty date: January 4, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,145 hours, 18,773 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER LANDING IN MIA - FAULT LIGHT, TRIED TWICE. PERFORMED FIM 49-11 FAULT TREE 958, NO FAULTS APPEAR ON TEST.
